# SDR GTIA010831

- Difficulty date: June 26, 2001
- Submitted: September 17, 2001
- Operation: Air carrier
- Aircraft: N809NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49503
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - AFT CARGO COMPARTMENT STATION 1003 TO 1022 LONGERON 29 RIGHT HAS CORROSION.  REMOVED CORROSION IAW MD-80 SRM 51-10-03 CORROSION REMOVAL FOUND TO BE OUT OF LIMITS.  REMOVED SECTION OF LONGERON 29R.  LOCATED AND DRILLED THE NEW LONGERON.  (M)
